# SDR DALA1223520623

- Difficulty date: April 12, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 81,019 hours, 39,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHT AT ROW 4 C/D INOP.  MAINTENANCE REPAIRED WIRING HARNESS AT CONNECTOR AND REROUTED SEAT HARNESS.  OPERATION OF LIGHT NOW CHECKS OK.
